# SDR UPS08151396

- Difficulty date: January 10, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A ON FINAL APPROACH AT GEAR DOWN, GOT ECAM IND "LG POS DET SYS 2 FAULT".  DID QRH PROC AND LANDED UNEVENTFULLY.  DEF "LG POS DET SYS 2", PER MEL 32-61-04.  PLACARD INSTALLED DEF 366625.  REMOVED AND REPLACED LANDING GEAR NORMAL CONTROL MICROSWITCH UNIT (2GB) PER MM 32-31-11-04.
